Indices of functions on Riemann surfaces
Doklady Akademii Nauk, Tome 152 (1963) no. 1, pp. 9-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_152_1_a0,
author = {L. A. Aksent'ev},
title = {Indices of functions on {Riemann} surfaces},
journal = {Doklady Akademii Nauk},
pages = {9--12},
year = {1963},
volume = {152},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_152_1_a0/}
}
L. A. Aksent'ev. Indices of functions on Riemann surfaces. Doklady Akademii Nauk, Tome 152 (1963) no. 1, pp. 9-12. http://geodesic.mathdoc.fr/item/DAN_1963_152_1_a0/